Jump to content
Sign in to follow this  
crazyguy

Dropping or Falling Sensation

Recommended Posts

Hi. I have this issue that's slowly getting worse. I wold like to hear from others with the same problem.  My problem, certain events cause me to have an instant, intense falling or dropping sensation.  The intense feeling of an elevator dropping.  I think its anxiety. I get this from fairly simple and everyday events.  A little kid falling down for example, even if they don't get injured.  Watching a show like Home Alone, where bad things happen to bad guys will even do it.  Watching any movie where someone gets injured.  This falling sensation is taking over my existence.  I have previously suffered from depression and over the years have taken a varied list of SSRI and SNRI drugs.  The last few years I have been off all antidepressants and doing mostly great.  I've had several anxious events happen in the last year. Number one, the falling sensation which is progressively getting worse.  Number two, as an advanced scuba diver I felt extremely anxious on a couple of my dives. Enough so,  I felt like I was starving for air.  Not a welcome feeling 25 metres below the surface. Number three, I have white coat elevated blood pressure.  My blood pressure can get high the very second a nurse or doctor says they will be taking my BP.  When I take it myself at home, it is always lower,  but even at home I can stress myself while taking my own BP if I think about the doctor.

After several years of going to 6 month checkups, without any medications,  I recently asked my psychiatrist for medication.  My guidelines, nothing to make me fat, or cause sexual disruptions. I'm now on Wellbutrin for over a month at 300 mg of Wellbutrin XL (generic Bupropion).  The falling sensation has eased somewhat so far, but the sleeping, or lack of sleeping is really bad. I feel smarter and more energetic, but lucky if I can get 5 or 6 hours of sleep per night, even if using prescribed sleeping pills (zolpidem).  That's my story.  How prevalent is this falling sensation?  Just me or what?  

The only side effect so far have been a slight increase in ringing in my ears, lower blood pressure,  higher sex drive and way more intense orgasms.  I'm just baffled by that.  Something good! 

Thanks for reading and listening.      

Share this post


Link to post
Share on other sites

Is the thing you are describing with a falling in the pit of your stomach? Or is it more like you are trying to walk on a ship that is in a storm? If the former, that sounds to me like an anxious response. If the later, it sounds like vertigo. 

Anxiety is rather like a fear response - but a fear response that is associated to something or someone that would not generally be described as fear inducing. For example, cleaning induces an anxious response in me. Clearly, there is nothing dangerous about cleaning my house.

Vertigo tends to be associated with disruption of the middle ear (I think), but can also result from a sudden drop in blood pressure (as when standing up). You mentioned both ringing in your ears and lower blood pressure as side effects of your current medication. If what you are experiencing is vertigo - it could be a further side effect. 

Hope this is helpful. In any case, it would probably be best to talk about it with your perscribing doctor. 

Share this post


Link to post
Share on other sites

To clarify, I've  had hearing loss and a bit of ringing in my ears for some time now. The dropping sensation I have is definitely like an elevator dropping or coming over a Ferris wheel. It happens when I am totally stationary which is the weirdest thing.  It's triggered by things I see when watching tv our around people.  Usually associated with others being hurt or scared.   Since taking Wellbutrin this sensation isn't as strong as it was.  My reference to my BP being lower was just that it seems lower at the doctors office (that's when it usually spikes). Keep in mind I have been on this drug for about a month.      

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...